# SDR CA020829004

- Difficulty date: August 14, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 14,443 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: 4708869002R
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) - DURING TAKEOFF ROLL PILOT NOTICED THE LT RPM STUCK AT 2000 RPM 'MOMENTARILY'. ALL OTHER ENGINE PARAMETERS NORMAL.  CREW PROCEEDED TO BASE WITH NO PROBLEMS.  TROUBLESHOOTING FOUND DIFFERENTIAL CONTROLLER AT FAULT.   UNIT REPLACED WITH OVERHAUL AND AIRCRAFT RETURNED TO SERVICE.   FAULTY UNIT RETURNED TO OVERHAUL SHOP AND STRIP REPORT REPAIR.
